# SDR USAA2015032400011

- Difficulty date: March 20, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 64,719 hours, 9,093 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 201272649
- Part serial: SER1124397
- Condition: Corroded
- Location: Lt Mlg
- Part time: 54,028 hours, 8,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG AFT AXLE HAS PITTING CORROSION.  REPLACED LT MLG AFT AXLE IAW SB A33 34-32-300.
